ResearcherID Thomson Reuters  

Sergeev, Armen G.
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: J-3024-2014
URL: http://www.researcherid.com/rid/J-3024-2014
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  6  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: On the European Mathematical Society
 Author(s): Sergeev, A. G.
 Source: Russian Mathematical Surveys Volume: 71 Issue: 1 Pages: 179-183 Published: 2016
 Times Cited: 0
 DOI: 10.1070/RM9701
added
15-Feb-17
2.  Title: Quantization of the Sobolev space of half-differentiable functions
 Author(s): Sergeev, A. G.
 Source: Sbornik Mathematics Volume: 207 Issue: 10 Pages: 1450-1457 Published: 2016
 Times Cited: 2
 DOI: 10.1070/SM8673
added
15-Feb-17
3.  Title: Quantum calculus and quasiconformal mappings
 Author(s): Sergeev, A. G.
 Source: Mathematical Notes Volume: 100 Issue: 1-2 Pages: 123-131 Published: JUL 2016
 Times Cited: 3
 DOI: 10.1134/S0001434616070117
added
15-Feb-17
4.  Title: The Sobolev space of half-differentiable functions and quasisymmetric homeomorphisms
 Author(s): Sergeev, Armen
 Source: Georgian Mathematical Journal Volume: 23 Issue: 4 Pages: 615-622 Published: DEC 2016
 Times Cited: 1
 DOI: 10.1515/gmj-2016-0047
added
15-Feb-17
5.  Title: Adiabatic limit in the Ginzburg-Landau and Seiberg-Witten equations
 Author(s): Sergeev, A. G.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 289 Issue: 1 Pages: 227-285 Published: MAY 2015
 Times Cited: 7
 DOI: 10.1134/S008154381504015X
added
15-Feb-17
6.  Title: Twistor Interpretation of Harmonic Spheres and Yang-Mills Fields
 Author(s): Sergeev, Armen
 Source: Mathematics Volume: 3 Issue: 1 Pages: 47-75 Published: MAR 2015
 Times Cited: 2
 DOI: 10.3390/math3010047
added
15-Feb-17
7.  Title: Vladimir Andreevich Steklov (1863-1926)
 Author(s): Kozlov, V. V.; Pavlov, V. P.; Sergeev, A. G.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 289 Issue: 1 Pages: 1-9 Published: MAY 2015
 Times Cited: 0
 DOI: 10.1134/S008154381504001X
added
15-Feb-17
8.  Title: Evgenii Prokof'evich Dolzhenko (on his 80th birthday)
 Author(s): Aptekarev, A. I.; Borodin, P. A.; Kashin, B. S.; et al.
 Source: Russian Mathematical Surveys Volume: 69 Issue: 6 Pages: 1143-1148 Published: 2014
 Times Cited: 0
 DOI: 10.1070/RM2014v069n06ABEH004933
added
15-Feb-17
9.  Title: Invariant domains of holomorphy: Twenty years later
 Author(s): Sergeev, A. G.; Zhou, Xiangyu
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 285 Issue: 1 Pages: 241-250 Published: AUG 2014
 Times Cited: 1
 DOI: 10.1134/S0081543814040178
added
15-Feb-17
10.  Title: Nikolai Petrovich Dolbilin (on his 70th birthday)
 Author(s): Andreev, N. N.; Buchstaber, V. M.; Garber, A. I.; et al.
 Source: Russian Mathematical Surveys Volume: 69 Issue: 1 Pages: 181-182 Published: 2014
 Times Cited: 0
 DOI: 10.1070/RM2014v069n01ABEH004884
added
15-Feb-17
publication(s)  
First Page Previous Page Page   of  6  Go Next Page Last Page
  Sort by:    Results per page: